Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner basis of the alternating galoisian ideal
Author(s) Annick Valibouze
TypeArticle in Journal
AbstractThis article proposes an efficient and simple algebraic method of computation of a Gröbner basis generating the alternating galoisian ideal of a univariate separable polynomial. We named this method “the descent of the Vandermonde determinants”.
KeywordsGalois group, Galoisian ideal, Triangular ideal, Splitting field, Alternating group
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717110001896
LanguageEnglish
JournalJournal of Symbolic Computation
Volume46
Number4
Pages396 - 405
Year2011
Edition0
Translation No
Refereed No
Webmaster